# SDR ASOA99107

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F0017
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 1 EMERGENCY BATTERY PACK FOUND TO BE INOPERATIVE.  MCN MAINTENANCE REMOVED AND REPLACED THE FUSE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
